# SDR SWAA011615

- Difficulty date: June 1, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 40,834 hours, 38,796 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK, FOUND BULKHEAD WEB CRACKED AT BS 178, LBL 6 & WL 200.  REPAIRED WEB PER SRM.
